Canarutto, Daniel
Connections on distributional bundles
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 71-97
Zbl 1121.53018 | MR 2076733
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__71_0

Bibliographie

[Bo] J. Boman, Differentiability of a function and of its composition with functions of one variable, Math. Scand., 20 (1967), pp. 249-268. MR 237728 | Zbl 0182.38302

[CK] A. Cabras - I. Kolář, Connections on some functional bundles, Czech. Math. J., 45, 120 (1995), pp. 529-548.; On the iterated absolute differentiation on some functional bundles, Arch. Math. Brno, 33 (1997), pp. 23- 35; The universal connection of an arbitrary system, Ann. Mat. Pura e Appl. (IV), Vol. CLXXIV (1998), pp. 1-11. MR 1464298

[C98] D. Canarutto, Possibly degenerate tetrad gravity and Maxwell-Dirac fields, J. Math. Phys., 39, no. 9 (1998), pp. 4814-4823. MR 1643353 | Zbl 0927.53035

[C00a] D. Canarutto, Smooth bundles of generalized half-densities, Archivum Mathematicum, Brno, 36 (2000), pp. 111-124. MR 1761616 | Zbl 1050.46515

[C00b] D. Canarutto, Two-spinors, field theories and geometric optics in curved spacetime, Acta Appl. Math., 62, no. 2 (2000), pp. 187-224. MR 1792110 | Zbl 1075.81525

[C01] D. Canarutto, Generalized densities and distributional adjoints of natural operators, Rendiconti del Seminario Matematico dell'Università e del Politecnico di Torino, 59, no. 4 (2001), pp. 27-36. MR 1973297 | Zbl 1178.46034

[CJM] D. Canarutto - A. Jadczyk - M. Modugno, Quantum mechanics of a spin particle in a curved spacetime with absolute time, Rep. Math. Phys., 36 (1995), pp. 95-140. MR 1377229 | Zbl 0888.53052

[CJ] D. Canarutto - A. Jadczyk, Fundamental geometric structures for the Dirac equation in General Relativity, Acta Appl. Math., 50, no. 1 (1998), pp. 59-92. MR 1609861 | Zbl 0986.83027

[FN] A. Frölicher - A. Nijenhuis, Theory of vector valued differential forms, I8, Indag. Math., 18 (1956), pp. 338-359. MR 82554 | Zbl 0079.37502

[Fr] A. Frölicher, Smooth structures, LNM 962, Springer-Verlag (1982), pp. 69-81. MR 682945 | Zbl 0498.58004

[FK] A. Frölicher - A. Kriegl, Linear spaces and differentiation theory, John Wiley & sons (1988). MR 961256 | Zbl 0657.46034

[JM] A. Jadczyk - M. Modugno, An outline of a new geometrical approach to Galilei general relativistic quantum mechanics, in Proc. XXI Int. Conf. on Differential Geometric Methods in Theoretical Physics, Tianjin 5-9 June 1992, ed. Yang, C.N. et al., World Scientific, Singapore (1992), pp. 543-556; A scheme for Galilei general relativistic quantum mechanics, in General Relativity and Gravitational Physics, M. Cerdonio, R. D'Auria, M. Francaviglia, G. Magnano eds., World Scientific, Singapore (1994), pp. 319-337. MR 1349843 | Zbl 1004.83518

[JM96] J. Janyška - M. Modugno, Phase space in general relativity, in Differential Geometry and its applications, Proceedings of the 6th International Conference held in Brno, Czech Republic, 28 August-1 September 1995, J. Janyška, I. Kolář and J. Slovák, editors, Masaryk University, Brno (1996), pp. 573-602. MR 1406377 | Zbl 0862.53024

[KM] A. Kriegl - P. Michor, The convenient setting of global analysis, American Mathematical Society (1997). MR 1471480 | Zbl 0889.58001

[KMS] I. Kolář - P. Michor - J. Slovák, Natural Operations in Differential Geometry, Springer-Verlag (1993). MR 1202431 | Zbl 0782.53013

[MK] M. Modugno - I. Kolář, The Frölicher-Nijenhuis bracket on some functional spaces, Ann. Pol. Math., LXVIII.2 (1998), pp. 97-106. MR 1610540 | Zbl 0982.53024

[MM] L. Mangiarotti - M. Modugno, Graded Lie algebras and connections on fibred spaces, J. Math. Pures Appl., 83 (1984), pp. 111-120. MR 776913 | Zbl 0494.53033

[Sc] L. Schwartz, Théorie des distributions, Hermann, Paris (1966). MR 209834 | Zbl 0149.09501